# SDR 2013FA0000493

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N1DG
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9156
- Aircraft time: 2,327 hours, 944 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: GD2398003
- Condition: Corroded
- Location: Zone 100
- Part time: 2,827 hours, 949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN TAIL CONE INSPECTION, ON LOWER SKINS DUE TO NO WATER DRAINAGE AT LOW SPOTS.
